# SDR SWIA202055540

- Difficulty date: November 14, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Broken
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW SHANK STUCKED ON RT WING PANEL 684FB.  C-CHECK RO 1/17/2021.  REMOVED SCREW SHANK AND COMPLIED WITH NECESSARY REPAIRS, IAW REO 670-57-52-477 REV- DATED 2020-12-17.  SEE CONTINUATION CARD FOR DETAILS.
